# SDR DALA2014111306112

- Difficulty date: November 12, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 64,050 hours, 18,105 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON VERTICAL BEAM, LT SIDE OF NOSE WHEEL WELL STRUCTURE AT ATTACHMENT TO BS 377.7, FRAME, LOWER END OF VERTICAL BEAM, FOUND OUT OF LIMITS IAW SRM.  INSTALLED NEW BEAM IAW DWG 141N9940, REV C.
